A Recession Notion for a Class of Monotone Bivariate Functions - Université des Antilles Access content directly
Journal Articles Serdica Mathematical Journal Year : 2002

A Recession Notion for a Class of Monotone Bivariate Functions

Abstract

Using monotone bifunctions, we introduce a recession concept for general equilibrium problems relying on a variational convergence notion. The interesting purpose is to extend some results of P. L. Lions on variational problems. In the process we generalize some results by H. Brezis and H. Attouch relative to the convergence of the resolvents associated with maximal monotone operators.
Fichier principal
Vignette du fichier
sjm-vol26-num3-2000-207p-220p.pdf (462.91 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00776626 , version 1 (15-01-2013)

Identifiers

  • HAL Id : hal-00776626 , version 1

Cite

Abdellatif Moudafi. A Recession Notion for a Class of Monotone Bivariate Functions. Serdica Mathematical Journal, 2002, 26 (3), pp.207-220. ⟨hal-00776626⟩

Collections

UNIV-AG TDS-MACS
89 View
122 Download

Share

Gmail Mastodon Facebook X LinkedIn More